# SDR USAA2012062000007

- Difficulty date: June 6, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 3,357 hours, 19,795 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5288023700201
- Condition: Excess Play
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON LEFT MAIN LANDING GEAR DOOR HINGE ASSEMBLY BETWEEN FR34 TO FR44.  REPLACED LEFT MAIN LANDING GEAR DOOR HINGE ASSEMBLY BETWEEN FR34 TO FR44 IAW A319 CMM 52-81-18.
